MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. POWER SUPPLY, EU/KR; LAVAGE, JET

ZIMMER SURGICAL, INC. POWER SUPPLY, EU/KR; LAVAGE, JET
Catalog Number 00515035001
Medical Device Problem Codes Fluid/Blood Leak (1250); Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that just before check-in to the operating room, the unit was connected and there was heavy smoke development from this motor unit.A condenser (purple-brown large cylinder) had "boiled" or "burned".In the chassis it could be seen the fluid that had come out of the component.There was no patient harm/injury or surgical delay as there was no patient involvement.Due diligence is in process, no further information is available.There was no adverse event associated with this malfunction.
 
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2 country: sweden.
 
Event or Problem Description
It was reported that just before check-in to the operating room, the unit was connected to ac outlet and there was heavy smoke development from this motor/power unit and thus not from the flushing nozzle.Smoke was inhaled by staff and patient.A condenser (purple-brown large cylinder) had "boiled" or "burned".In the chassis it could be seen the fluid that had come out of the component.Smoke development occurred before skin cuts, cords were pulled out and the motor unit was locked in an empty pass-through cabinet.After a while, the operation could begin.Due diligence is in process, there is no additional information is available.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d2, g1, g3, g6, h1, h2, h6, and h11.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information regarding the event.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d2, d4, g1, g3, g6, h1, h2, h3, h4, h6, and h11.The pictures provided of the device disassembled were reviewed, however, the photos didn't identify a cause and the product was discarded.No further determinations can be made without product.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
POWER SUPPLY, EU/KR
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21137950
Report Number0001526350-2025-00048
Device Sequence Number6829686
Product Code FQH
UDI-Device Identifier00889024375031
UDI-Public(01)00889024375031(11)190531(10)64429441
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00515035001
Device Lot Number64429441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer02/05/2025
08/20/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/18/2025
08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown